An existence lemma for groups generated by 3-transpositions.
Inventiones mathematicae, Tome 109 (1992) no. 2, pp. 519-534
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
sporadic simple groups, Fischer groups, set of 3-transpositions, conjugacy class of 3-transpositions, existence
@article{IM_1992__109_2_144031,
author = {Richard Weiss and John van Bon},
title = {An existence lemma for groups generated by 3-transpositions.},
journal = {Inventiones mathematicae},
pages = {519--534},
year = {1992},
volume = {109},
number = {2},
zbl = {0796.20013},
url = {http://geodesic.mathdoc.fr/item/IM_1992__109_2_144031/}
}
Richard Weiss; John van Bon. An existence lemma for groups generated by 3-transpositions.. Inventiones mathematicae, Tome 109 (1992) no. 2, pp. 519-534. http://geodesic.mathdoc.fr/item/IM_1992__109_2_144031/